# SDR AALA20160314004

- Difficulty date: March 12, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N982TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53632
- Aircraft time: 45,904 hours, 22,616 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 100504203
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL FROM HOUSING.  SLIDE DID NOT DEPLOY, BUT SLIDE DEPLOYMENT PIN WAS COMING APART.  R & R L1 DOOR SLIDE IAW MM 25-62-00.  THE ACFT WAS GNDED.
